MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX DETACHABLE; EMBOLIZATION COIL

MICROVENTION, INC. AZUR CX DETACHABLE; EMBOLIZATION COIL
Model Number 45-750407
Medical Device Problem Codes Migration or Expulsion of Device (1395); Device Issue (2379)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/05/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This device is used for treatment, not diagnosis.The azur system is intended to reduce or block the rate of blood flow in vessels of the peripheral vasculature.It is intended for use in the interventional radiologic management of arteriovenous malformations, arteriovenous fistulae, aneurysms, and other lesions of the peripheral vasculature.Per the instructions for use: potential complications include, but are not limited to: hematoma at the site of entry, vessel/aneurysm perforation, unintended parent artery occlusion, incomplete filling, vascular thrombosis, hemorrhage, ischemia, vasospasm, edema, coil migration or misplacement, premature or difficult coil detachment, clot formation, revascularization, post-embolization syndrome, and neurological deficits including stroke and possibly death.Based on the information provided, the complaint cannot be confirmed.The device could not be evaluated as it was reported not available.Reference: mvi: (b)(4).Missing information from this report is identified as a blank, unknown and as no information (ni); this information was not provided in the reported event or available at the time of report submission.
 
Event or Problem Description
It was reported that during a vessel embolization, the coil migrated from the intended position.The coil was snared into the guide catheter and removed successfully.No patient harm or injury was reported.

Brand Name
AZUR CX DETACHABLE
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key5689576
Report Number2032493-2016-00114
Device Sequence Number10808149
Product Code KRD
UDI-Device Identifier00812636021010
UDI-Public(01)00812636021010(11)160215(17)210215(10)16021511
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K093002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 05/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/15/2021
Device Model Number45-750407
Device Lot Number16021511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2016
Initial Report FDA Received Date05/31/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;